Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.
After I brushed my teeth, washed my face and took my inhalers I started sweating?
Okay I was getting ready for bed not too long ago. I washed my face with the old procativ because I haven't in maybe a week, I brushed my teeth and then I took my inhalers proair HFA and QVAR. Then I started sweating after I took my inhalers and My face was really warm. I put my Proactiv moisturize lotion on and now my face is still warm but not as warm as it was.
- 1 decade agoFavorite Answer
If you have a prescription for your Proavtiv, call the pharmacy number on the side and tell them of your case. If it is not, call a pharmacy and explain your situation to them. They will have a better chance of answering your problem than anyone here. They have all the chemical formulas and are skilled chemists. Do not ever hesitate calling or visiting to ask them. They never mind being of help (unless they are from Wal-Mart.. but that's a different story..).
Be safe!Source(s): RN Student
- ?Lv 45 years ago
Dittos to the other answers! My daughter is a notorious long shower taker. If the teenager will adhere, the best way to cut down on the water is the on/off method - Turn water on to wet yourself down, turn off to soap up and wash hair, turn on to rinse, repeat for conditioner. Similar to washing hands and brushing teeth. This was a tough sell for my daughter, until I had her put the plug in the tub during showers so she could see just how much water she was using with both the free flow and on/off method. A more severe (and expensive) response is to buy a smaller water heater - the hot water will run out faster :)